# SDR QXEA200603380

- Difficulty date: November 19, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FUSELAGE STRINGER 24L HAS CORROSION ON AND AROUND (6) RIVETS APPROXIMATELY 4" AFT OF FUSELAGE FRAME 424.124.  REPAIRED IAW DHC-8-200 SRM 51-40-11, 51-20-36 AND HORIZON AIR EA 2-53-790.
